# SDR C2XA02CL227

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Engine: Allsn AE3007A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Cracked
- Location: #1 Engine
- Part time: 8,724 hours, 7,407 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT#3280 THE CREW REPORTED A STRONG FUEL ODOR IN THE COCKPIT AFTER TAKEOFF FROM CLEVELAND.THE ODOR WAS NOTED WHEN THE PACKS WERE OPERATED FROM THE ENGINE BLEED.THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED THE #1 ENGINE AND FOUND MULTIPLE CRACKS IN THE COMBUSTION LINER.THE #1 ENGINE WAS REPLACED.THE AIRCRAFT WAS RELEASED FOR SERVICE.
